social-facebook social-twitter linkedin social-rss

La Rochelle, France

conference_logo

Following Glasgow (Scotland) and Newry (Northern Ireland), the Atlantic Area Tour stops in La Rochelle, France…

15th June 2015

Theme: New energies for Green Transport

3iéme Forum des Mobilités interrégionales

Time Duration Outline Agenda Speaker
 9.30 AM 30 mins Welcome and registration with coffee
Welcome address and news from the Atlantic Area Tour

 Terry Waugh

Brigitte  Desveaux

Dominique Breuil

 10AM-11AM 60 mins FIRST  SESSION
PERSONNAL RAPID TRANSIT & AUTOMATED ROAD TRANSPORT

Jerry Sanders

Nicolas Malhene

Rajnish Ahuja

 11AM-12.30PM 90 mins SECOND SESSION : TERRITORIES & ENERGY MIX

Yannick Jacob

Alain Boeswillwald

Hervé Philippot

Brigitte  Desveaux

Frédéric Bataille

 12.30PM-14PM 90 mins Lunch and Networking
 14PM-15PM 60 mins  THIRD SESSION : ELECTRIC BUSES & VEHICULES

Anne  Meyer


Simon Metivier


Benoit  Roussey

Rajnish Ahuja

 15PM-16.30PM 90 mins  CLOSING SESSION :
FOCUS ON RURAL AND PERI-URBAN TERRITORIES OF ATLANTIC AREA

Professor Allan Hutchinson

Sylvanie Godillon

Guislain Delabie

Click here to register

Monday the 15th JUNE 2015
9.30 AM-16.30 PM
La Rochelle, EIGSI Engineering school

3rd Mobility Forum Edition, Atlantic Area Tour 2015  « ENERGIES for GREEN TRANSPORT »

For the third year, the EIGSI General Engineering School of La Rochelle France is hosting a high quality forum
focused this year on renewable energies and energy efficiency in public transport.

Gas, biogas, electricity, algaefuel, hydrogen power-togas, magnetic levitation…

It  will  provide  insight  to  existing  and  future  trends  in  sustainable  mobility.  It  will  blend  res earch  and  visions with actions. The forum is a one day conference. This event is FREE of charge and is open to all stakeholders
including  regional  and  local  municipality  officers  interested  in  sustainable  mobility,  elected  representatives,
transportation, energy, environmental actors and also tourism entities.

18 confirmed speakers, 80 to 100 attendees, 20 to 30% attendees from abroad.

The conference will be  simultaneously  translated  in French and English language  and  Forum participants will
be offered lunch.

To register :
www.eigsi.fr/3rd-mobility-forum-edition-atlantic-area-tour-2015-energy-for-green-transport-5545?lang=en
For any questions, further details  or  the agenda and practical information, PLEASE contact : Véronique SEEL
Tel. +33 5 46 45 81 41 mail : veronique.seel@eigsi.fr.

New in 2015 : a conference on the move !

conference map The  ATLANTIC  AREA  TOUR  2015,  renewable  Energy  and  Public
Transport,  co-funded  by  INTERREG  ATLANTIC  AREA,  will  be  held
from June 9th to 19th 2015.  The tour is a conference on the move
throughout the Atlantic Area.
The aim is to capitalize on the knowledge and experience gained
from this project and previous mobility projects.
We are inviting all specialists in use of Renewable Energy in public transport
to please come to any venue.

The  www.reputeproject.eu,  promotes  innovation  and  engagement  in  the  efficient  use  of  energy  in  public
transport by means of information provision, enterprise stimulation, and policy change recommendations.

eu_logos_enThanks to the contributors of the 3rd Mobility Forum Edition:

sponsors

 

3rd Mobility Forum Edition, Atlantic Area Tour 2015

Energies and public transport
Monday the 15th JUNE 2015, EIGSI Engineering school La Rochelle, France.
9.30 AM  Welcome and registration with coffee
Film presentation reputeproject www.reputeproject.eu
Networking

Welcome address and news from the Atlantic Area Tour
Terry  Waugh  Lead  partner,  Brigitte  Desveaux,  Vice-President  of  La  Rochelle  in  charge  of  Mobility  and
Transportation and Dominique Breuil, Head of Research EIGSI

10AM-11AM: FIRST  SESSION
PERSONNAL RAPID TRANSIT & AUTOMATED ROAD TRANSPORT

×  OPENING SESSION JERRY SANDERS, CEO SKYTRAN NASA RESEARCH PARK, USA
×  The Citymobil2 Experience in La Rochelle, Nicolas Malhéné, integrated mobility laboratory EIGSI
×  PRT & Automated transport in India, Rajnish Ahuja from New Delhi

11AM-12.30PM SECOND SESSION : TERRITORIES & ENERGY MIX
×  Biogas case with Métropole Européenne de Lille Yannick Jacob, head of network evolution service
×  Nantes Metropole experimentations, Alain Boeswillwald, managing Director of SEMITAN
×  Renewable energies and transport in Poitou-Charentes, Hervé Philippot managing directeur of AREC
×  Grand Poitiers, as a pioneer : natural gaz in1998 and first hybrid test in 2010
×  La  Rochelle  overview,  Brigitte  Desveaux,  Vice-President  of  La  Rochelle  in  charge  of  Mobility
&Transportation
×  Algaefuel, biofuel 3ird génération, Frédéric Bataille CEO Valagro Carbone renouvelable

12.30PM-14PM Lunch and Networking

14PM-15PM THIRD SESSION : ELECTRIC BUSES & VEHICULES
×  Overview  of  electric  buses  potential  and  experimentations  et  infrastructures,  Anne  Meyer,  Director
Economic and Technical Affairs Department UTP
×  The power-to-gas potential, Simon Metivier, E&E consultant
×  Global  presentation  of  France/Portugal    experimentation  on  EV  car  sharing  ,  Benoit  Roussey  CEO  of
Regionlib and  Oeste CIM
×  Electromobility in India, Rajnish Ahuja, New Delhi

15PM-16.30PM CLOSING SESSION :
FOCUS ON RURAL AND PERI-URBAN TERRITORIES OF ATLANTIC AREA
×  Renewable energy & transport, the repute Guide, Pr Alan Hutchinson, Oxford Brookes University
×  Mobility socio-types of the inhabitants of the Atlantic Arc, Sylvanie Godillon, cabinet 6-t
×  IFSTARR Study about mobility in rural areas by Guislain Delabie, Oui Share Mobility connector

© REPUTE 2019
 Basketball Jerseys Cheap